# SDR HALA9900119

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Condition: Failed
- Location: Apu Oil System
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

HNL - FLT 106 - FLIGHT ATTENDANTS REPORT HAZE AND UNUSUAL ODOR IN CABIN AND SMOKE ALARM ACTIVATION.  REPLACED APU OIL PRESSURE SEQUENCE SWITCH, OPS CHECK OK.  (M)
